# SDR IPXA2025030115250

- Difficulty date: February 24, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 28,326 hours, 10,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK, CENTER WING FRONT SPAR STIFFENR AT STA 785.9 LBL 11 (REPAIR).  REPAIR DAMAGE AREA I.A.W SRM 57-10-10-2R-2 REV.91 AND EGAT WORK SHEET NO. 50137, UPS SREO-58151-REQ001 REV1, BOEING DWG NO. 111T5200 SH 2 REV: B, 140T0520 SH 23 REV: -, 111T2000 SH 20 REV: F, SH 21 REV: J AND SH 22 REV: G. PAPER FINAL CHECK COMPLETED.
